Caps and progression-free sets in Zmn

Christian Elsholtz*, Péter Pál Pach

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


We study progression-free sets in the abelian groups G=(Zmn,+).

Translated title of the contribution.: .
Original languageEnglish
Pages (from-to)2133-2170
Number of pages38
JournalDesigns, Codes, and Cryptography
Issue number10
Publication statusPublished - 1 Oct 2020


  • Finite field; Block cipher
  • Permutation polynomial
  • Triple-cycle permutation

ASJC Scopus subject areas

  • Computer Science Applications
  • Applied Mathematics
  • Algebra and Number Theory
  • Discrete Mathematics and Combinatorics

Fields of Expertise

  • Information, Communication & Computing


Dive into the research topics of 'Caps and progression-free sets in Zmn'. Together they form a unique fingerprint.

Cite this